# SDR FDEA201202230665

- Difficulty date: February 23, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 67,208 hours, 14,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS  AT LEFT WING LOWER SKIN ACCESS PANEL CUT-OUT BETWEEN LWS 683.4 AND 713.6.  REPAIR CARRIED IAW DRAWING SG11570004 REVISION C AND EA 1-5710-156850 PART 1.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 114.
